Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 18, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 18, 2018, 6:18 PM CDT for Fayette County, Gonzales County, Lavaca County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2018, 6:18 PM CDT (23:18 UTC)
- Expired
- Mar 18, 2018, 7:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Fayette County, TX, Gonzales County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 6:21 PM CDT | TSTM WND DMG | 3 Sse Gonzales, TX | MPING REPORT OF WIND DAMAGE WITH 1 INCH TREE LIMBS DOWN AND SOME SHINGLES BLOWN OFF. TIME ESTIMATED VIA RADAR. |
| Mar 18, 6:25 PM CDT | HAIL 1 | 1 Nne Gonzales, TX | HAIL AT LEAST AS BIG AS QUARTERS ON THE EAST SIDE OF GONZALES NEAR GONZALES HIGH SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
530
WUUS54 KEWX 182318
SVREWX
TXC149-177-285-190000-
/O.NEW.KEWX.SV.W.0018.180318T2318Z-180319T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
618 PM CDT SUN MAR 18 2018
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Gonzales County in south central Texas...
South central Fayette County in south central Texas...
Northwestern Lavaca County in south central Texas...
* Until 700 PM CDT
* At 618 PM CDT, a severe thunderstorm was located over Gonzales,
moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gonzales, Shiner, Flatonia, Moulton, Komensky, Henkhaus, Witting,
Little New York, Newtonville, Breslau, Nickle, and Dilworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2941 9746 2959 9750 2972 9704 2945 9697
TIME...MOT...LOC 2318Z 258DEG 20KT 2952 9740
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
515
WWUS54 KEWX 182338
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT SUN MAR 18 2018
TXC149-177-285-190000-
/O.CON.KEWX.SV.W.0018.000000T0000Z-180319T0000Z/
Gonzales TX-Fayette TX-Lavaca TX-
638 PM CDT SUN MAR 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN GONZALES...SOUTH CENTRAL FAYETTE AND NORTHWESTERN
LAVACA COUNTIES...
At 637 PM CDT, a severe thunderstorm was located 8 miles west of
Moulton, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters. At 6:25 PM one inch hail was
reported in Gonzales.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gonzales, Shiner, Flatonia, Moulton, Komensky, Henkhaus, Witting,
Little New York, Newtonville, Breslau, Nickle and Dilworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2941 9746 2959 9750 2972 9704 2945 9697
TIME...MOT...LOC 2337Z 258DEG 20KT 2954 9728
HAIL...1.25IN
WIND...60MPH
$$086
WWUS54 KEWX 182358
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
658 PM CDT SUN MAR 18 2018
TXC149-177-285-190008-
/O.EXP.KEWX.SV.W.0018.000000T0000Z-180319T0000Z/
Gonzales TX-Fayette TX-Lavaca TX-
658 PM CDT SUN MAR 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GONZALES...SOUTH
CENTRAL FAYETTE AND NORTHWESTERN LAVACA COUNTIES WILL EXPIRE AT 700
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2941 9746 2959 9750 2972 9704 2945 9697
TIME...MOT...LOC 2358Z 258DEG 20KT 2956 9716
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:24 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 18, 4:24 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 424 PM CDT Sun Mar 18 2018 ...Near Critical to Critical Fire Weather Conditions Expected on Monday across most of South Central Texas... .SHORT TERM (Tonight through Monday Night)... Low clouds have lifted with drier and warmer conditions with clearing skies settling in over most of South Central Texas as the surface dryline continues to push east into the Hill Country. The dryline currently stretches from just east of Burnet to just north of Boerne. One convective cell that initiated along the dryline a few hours ago just south of Bandera briefly produced a few lightning strikes over Kendall County before weakening as it moved into Hays County. A stronger cell has developed in eastern Williamson and northern Bastrop Counties downstream from where the original cell dissipated. Thus, we may see a few more cells fire along the dryline as it pushes east into the I-35 corridor and Coastal Plains, but moisture will likely be too limited to allow much convection to initiate after about 5 PM except for maybe along and east of the Highway 77 corridor. In addition, aircraft soundings that were ahead of the dryline at AUS and SAT indicate the capping is probably too strong to have development occur well ahead of the dryline. Supercellular modes are favored if convection becomes deep enough as seen in Milam County, and the cell in eastern Williamson County may produce severe hail or wind gusts briefly before moving northeast of our CWA into a marginal to slight risk of severe storms outlined by SPC's Day 1 Outlook. A Severe Thunderstorm Watch has just been issued to cover this threat. Nearly all hi-res models suggest this threat will end within next hours, but a few global models that performed best yesterday suggest more scattered convection will be possible for a few hours with expansion southwest along the dryline. Thus, we have retained 20 POPs through the afternoon hours and will expand the Severe Thunderstorm Watch if necessary. We do not expect convective activity west of the Highway 281 corridor to become severe, though it elevated convective cores may produce small hail. The dryline should retreat to the west fairly quickly this evening to allow low clouds and patchy fog to develop after Midnight ahead of the Pacific cold front that will move through overnight. The front should move through the I-35 corridor right around 4 AM, at which time models begin to develop a line of isolated to scattered showers that may become deep enough to produce a few lightning strikes over the Coastal Plains. However, model forecast soundings suggest that the Coastal Plains will be too strongly capped, and moisture towards the I-35 corridor will also be too limited. Thus, we have stuck with 20-30 POPs with the best rain chances over our southeastern counties with confidence in getting more than an isolated sub-severe thunderstorm or two being relatively low. Behind the front, very dry and gusty conditions will support near critical to critical fire weather conditions for nearly all of South Central Texas on Monday. High temperatures tomorrow will easily warmup into as least the lower to mid 80s except for maybe some upper 70s in the Edwards Plateau and Hill Country because cold air advection with the Pacific front will be very weak. However, high temperatures may increase into the upper 80s along the Escarpment due to downslope warming from gusty northwesterly winds, with lower 90s possible along and south of a line from San Antonio to near Eagle Pass. Regardless, relative humidity values will easily decrease below 20 percent everywhere, with values below 10 percent west of I-35/37. The most uncertain part of the forecast will be in how scattered rains that fell along the I-35 corridor over the past 24 hours will affect fire weather conditions along with how far east winds in excess of 20 mph will occur. Currently, most models indicate that 20-30 knot winds at 925 mb will peak around mid to late-morning before decreasing for the afternoon hours, thus keeping only a very narrow window of winds in excess of 20 mph for areas along and east of the I-35 corridor. However, if the system is delayed by a few hours or winds aloft are even stronger than models indicate, critical fire weather conditions for the Austin-San Antonio Corridor would be likely. Thus, for now we have upgraded the previous Fire Weather Watch to a Red Flag Warning from 10 AM to 7 PM on Monday, with the rest of the CWA in a Fire Weather Watch except for Karnes, DeWitt, and Lavaca Counties where elevated to near critical fire weather conditions are more likely due to winds remaining below 15 mph. winds will struggle to increase beyond 15 mph. Please see the Fire Weather Forecast Discussion for more information and monitor the forecast for any changes that may occur, especially with respect to potential expansion of the Red Flag Warning and Fire Weather Watch. && .LONG TERM (Tuesday through Sunday)... Much less active and actually quite pleasant weather is expected from Tuesday into next weekend as we remain under northwest flow for the middle of the week and a ridge for the end of the week. The northern stream cold front will push through overnight Monday into Tuesday, bringing northerly winds and cooler temperatures with highs only increasing into the 70s, with lows in the 40s for Tuesday night. A gradual warming will occur from Wednesday into the weekend, with southerly flow returning on Wednesday and intensifying through the rest of the week. A slight chance of showers is possible on Saturday as a trough begins to dig and amplify along the Pacific Coast, but a strong cap aloft should prevent thunderstorms from forming until at least Sunday as dynamic forcing from PVA aloft increases and the cap begins to erode to some extent at least over portions of the Hill Country and Edwards Plateau. A more active weather pattern appears more likely to occur early the last week of March with a relatively slow moving front and trough. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 60 83 49 72 46 / 20 0 0 0 0 Austin Bergstrom Intl Airport 59 83 47 72 43 / 20 0 0 0 0 New Braunfels Muni Airport 59 85 46 74 44 / 20 0 0 0 0 Burnet Muni Airport 52 79 44 69 43 / 20 0 0 0 0 Del Rio Intl Airport 56 84 47 78 50 / 10 0 0 0 0 Georgetown Muni Airport 55 81 46 70 43 / 20 0 0 0 0 Hondo Muni Airport 56 87 45 78 46 / 10 0 0 0 0 San Marcos Muni Airport 58 84 46 72 43 / 20 0 0 0 0 La Grange - Fayette Regional 62 83 48 70 45 / 20 10 0 0 0 San Antonio Intl Airport 60 86 49 75 47 / 20 0 0 0 0 Stinson Muni Airport 61 87 49 76 47 / 20 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... && Mesoscale/Aviation...Runyen Synoptic/Grids...LH Public Service/Data Collection...Treadway
Hazardous weather outlook, Mar 18, 5:11 AM CDT, 13 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 511 AM CDT Sun Mar 18 2018 TXZ171>173-183>194-202>209-217>225-228-191015- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 511 AM CDT Sun Mar 18 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Elevated to near-critical fire weather conditions are expected this afternoon into evening across portions of Rio Grande Plains and southern Edwards Plateau. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Critical fire weather conditions are expected on Monday across areas west of I-35. A Fire Weather Watch has been issued for Monday along and west of a Burnet to Castroville to Dilley line. Any fires that develop will likely spread rapidly. Elevated to near critical fire weather conditions are expected on Monday for many areas along and east of the I-35 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Mar 18, 5:53 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
553 PM CDT SUN MAR 18 2018
TXZ194-182345-
Lee TX-
553 PM CDT SUN MAR 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LEE COUNTY UNTIL
645 PM CDT...
At 553 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tanglewood, or 10 miles northeast of Lexington, moving east at 35
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lexington, Tanglewood and Blue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3038 9714 3046 9716 3056 9696 3054 9695
3054 9692 3049 9690 3048 9691 3046 9690
3046 9688 3043 9687 3043 9685 3042 9682
TIME...MOT...LOC 2253Z 257DEG 31KT 3052 9689Special weather statement, Mar 18, 5:55 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
555 PM CDT SUN MAR 18 2018
TXZ209-223-225-182345-
Lavaca TX-Fayette TX-Gonzales TX-
555 PM CDT SUN MAR 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES...
SOUTHWESTERN FAYETTE AND NORTHWESTERN LAVACA COUNTIES UNTIL 645 PM
CDT...
At 554 PM CDT, Doppler radar was tracking a strong thunderstorm near
Palmeto State Park, or near Gonzales, moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Gonzales, Flatonia, Moulton, Waelder, Cistern, Palmeto State Park,
Komensky, Newtonville, Nickle, Floy, Little New York, Thompsonville,
Ottine and Colony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2956 9699 2947 9754 2964 9761 2964 9760
2963 9760 2972 9744 2987 9712
TIME...MOT...LOC 2254Z 249DEG 33KT 2959 9750Local storm report, Mar 18, 5:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
556 PM CDT SUN MAR 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 2 WNW COUPLAND 30.48N 97.41W
03/18/2018 E1.25 INCH WILLIAMSON TX BROADCAST MEDIA
REPORT OF 1 TO 1.25 INCH DIAMETER HAIL NEAR
THE INTERSECTION OF CR 405 AND FM 1660.
&&
AATSpecial weather statement, Mar 18, 6:03 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 603 PM CDT SUN MAR 18 2018 TXZ205>207-182345- Guadalupe TX-Comal TX-Bexar TX- 603 PM CDT SUN MAR 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE...NORTHERN BEXAR AND SOUTHWESTERN COMAL COUNTIES UNTIL 645 PM CDT... At 602 PM CDT, Doppler radar was tracking a strong thunderstorm over Cross Mountain, or 12 miles south of Boerne, moving east at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live Oak, Selma, San Antonio Int Airport, Randolph AFB, Helotes, Fair Oaks Ranch, Windcrest, Bulverde, Garden Ridge, Shavano Park, Hollywood Park, Cross Mountain, Santa Clara, The Dominion and Timberwood Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Austin San Antonio. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for south central Texas. LAT...LON 2953 9876 2971 9876 2978 9818 2948 9818 TIME...MOT...LOC 2302Z 271DEG 36KT 2963 9868
Special weather statement, Mar 18, 6:07 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
607 PM CDT SUN MAR 18 2018
TXZ223-190000-
Gonzales TX-
607 PM CDT SUN MAR 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 700
PM CDT...
At 607 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Smiley, or 15 miles west of Gonzales, moving east at
25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Gonzales, Leesville, Oak Forest, Hamon, Bebe, Wrightsboro, Cost and
Monthalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2938 9730 2931 9773 2947 9777 2950 9774
2963 9739
TIME...MOT...LOC 2307Z 253DEG 23KT 2943 9768Special weather statement, Mar 18, 6:16 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
616 PM CDT SUN MAR 18 2018
TXZ173-182345-
Williamson TX-
616 PM CDT SUN MAR 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILLIAMSON COUNTY
UNTIL 645 PM CDT...
At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leander moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Round Rock, Georgetown, Taylor, Serenada, Leander, Hutto, Liberty
Hill, Georgetown Dam, Rices Crossing, Brushy Creek, Jonah and
Jollyville.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 3063 9738 3046 9744 3049 9751 3048 9755
3049 9756 3050 9760 3048 9764 3048 9768
3046 9769 3046 9772 3050 9786 3053 9787
3054 9787 3056 9789 3070 9784
TIME...MOT...LOC 2315Z 285DEG 28KT 3059 9779
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:03 PM CDT | Special Weather Statement | EWX | Caldwell | 27 min |
| Mar 17, 7:26 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 49 min |
| Mar 17, 7:53 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 52 min |
| Mar 17, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| Mar 17, 9:12 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Mar 17, 9:31 PM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Mar 18, 2:55 PM CDT | Fire Weather Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, Fayette and 7 more | 15 hr |
| Mar 18, 2:55 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 21 more | 28 hr |
| Mar 18, 4:02 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
| Mar 18, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 18 min |
| Mar 18, 5:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Mar 18, 5:36 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 39 min |
| Mar 18, 5:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| Mar 18, 5:55 PM CDT | Special Weather Statement | EWX | Gonzales | 50 min |
| Mar 18, 6:03 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Mar 18, 6:07 PM CDT | Special Weather Statement | EWX | Gonzales | 53 min |
| Mar 18, 6:15 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 45 min |
| Mar 18, 6:16 PM CDT | Special Weather Statement | EWX | Williamson | 29 min |
| Mar 18, 6:22 PM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| Mar 18, 6:41 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 49 min |
| Mar 18, 6:48 PM CDT | Special Weather Statement | EWX | Guadalupe | 42 min |
| Mar 18, 6:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.